# SDR 95ZZZM649

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 751
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23079005
- Condition: Defective
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLT NR 4032 - CREW ELECTED TO RETURN TO FIELD, NOT ABLE TO GET LEFT GENERATOR ON LINE.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE REPLACED LEFT S/G, GROUND CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
